# SDR 95ZZZX1351

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078T
- Make and model: Skrsky S58T
- Aircraft serial: 581016
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: S1635200592
- Condition: Cracked
- Location: Transmission
- Part time: 2,452 hours
- Component: S16352000017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DISASSEMBLED FOR OVERHAUL.  PERFORMED MAGNAFLUX INSPECTION OF MAST FOLLOWING STRUCTURAL FAILURE OF ANOTHER MAST IN ANOTHER AIRCRAFT.  FOUR INCH CRACK INDICATION FOUND BEGINNING AT DOWEL PIN HOLE TO UNDERCUT IN MAST BASE THEN UP MAST THROUGH BEARING MOUNT AREA.  AIRCRAFT HAS BEEN LOGGING FOR THE LAST 1,210 HOURS.
